Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Li, Chi
and
Xu, Chenyang
2018.
Stability of Valuations: Higher Rational Rank.
Peking Mathematical Journal,
Vol. 1,
Issue. 1,
p.
1.
Li, Chi
and
Liu, Yuchen
2019.
Kähler–Einstein metrics and volume minimization.
Advances in Mathematics,
Vol. 341,
Issue. ,
p.
440.
Wang, Xiaowei
2019.
Moduli of K-stable Varieties.
Vol. 31,
Issue. ,
p.
153.
Liu, Yuchen
and
Xu, Chenyang
2019.
K-stability of cubic threefolds.
Duke Mathematical Journal,
Vol. 168,
Issue. 11,
Kollár, János
2019.
Birational Geometry of Hypersurfaces.
Vol. 26,
Issue. ,
p.
129.
Alper, Jarod
Blum, Harold
Halpern-Leistner, Daniel
and
Xu, Chenyang
2020.
Reductivity of the automorphism group of K-polystable Fano varieties.
Inventiones mathematicae,
Vol. 222,
Issue. 3,
p.
995.
Blum, Harold
and
Jonsson, Mattias
2020.
Thresholds, valuations, and K-stability.
Advances in Mathematics,
Vol. 365,
Issue. ,
p.
107062.
Zhu, Ziwen
2020.
Higher codimensional alpha invariants and characterization of projective spaces.
International Journal of Mathematics,
Vol. 31,
Issue. 02,
p.
2050012.
Liu, Yuchen
and
Zhuang, Ziquan
2020.
Birational Superrigidity and K-Stability of Singular Fano Complete Intersections.
International Mathematics Research Notices,
Vol. 2021,
Issue. 1,
p.
382.
Gallardo, Patricio
Martinez‐Garcia, Jesus
and
Spotti, Cristiano
2021.
Applications of the moduli continuity method to log K‐stable pairs.
Journal of the London Mathematical Society,
Vol. 103,
Issue. 2,
p.
729.
Li, Chi
Wang, Xiaowei
and
Xu, Chenyang
2021.
Algebraicity of the metric tangent cones and equivariant K-stability.
Journal of the American Mathematical Society,
Vol. 34,
Issue. 4,
p.
1175.
Codogni, Giulio
and
Patakfalvi, Zsolt
2021.
Positivity of the CM line bundle for families of K-stable klt Fano varieties.
Inventiones mathematicae,
Vol. 223,
Issue. 3,
p.
811.
Han, Jingjun
Liu, Yuchen
and
Qi, Lu
2022.
ACC for local volumes and boundedness of singularities.
Journal of Algebraic Geometry,
Vol. 32,
Issue. 3,
p.
519.
Liu, Yuchen
2022.
K-stability of cubic fourfolds.
Journal für die reine und angewandte Mathematik (Crelles Journal),
Vol. 2022,
Issue. 786,
p.
55.
LIU, YUCHEN
and
ZHUANG, ZIQUAN
2022.
ON THE SHARPNESS OF TIAN’S CRITERION FOR K-STABILITY.
Nagoya Mathematical Journal,
Vol. 245,
Issue. ,
p.
41.
Blum, Harold
Liu, Yuchen
and
Zhou, Chuyu
2022.
Optimal destabilization of K–unstable Fano
varieties via stability thresholds.
Geometry & Topology,
Vol. 26,
Issue. 6,
p.
2507.
Zhang, Kewei
and
Zhou, Chuyu
2022.
Delta invariants of projective bundles and projective cones of Fano type.
Mathematische Zeitschrift,
Vol. 300,
Issue. 1,
p.
179.
Zhang, Kewei
2022.
On the Optimal Volume Upper Bound for Kähler Manifolds with Positive Ricci Curvature (with an Appendix by Yuchen Liu).
International Mathematics Research Notices,
Vol. 2022,
Issue. 8,
p.
6135.
Ascher, Kenneth
Devleming, Kristin
and
Liu, Yuchen
2023.
K-MODULI OF CURVES ON A QUADRIC SURFACE AND K3 SURFACES.
Journal of the Institute of Mathematics of Jussieu,
Vol. 22,
Issue. 3,
p.
1251.
Blum, Harold
Liu, Yuchen
and
Qi, Lu
2024.
Convexity of multiplicities of filtrations on local rings.
Compositio Mathematica,
Vol. 160,
Issue. 4,
p.
878.